# SDR JJBA20220206002

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,867 hours, 28,363 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER WING 18A INDICATES WRONG DIRECTION. REMOVED AND REPLACED EXIT MARKING SIGN ASSEMBLY. OPS CHECK SAT.
